Alert archive / Ohio / Small Craft Advisories in 2008

Small Craft Advisory 89, NWS Cleveland, OH

December 19, 2008

NWS Cleveland, OH issued this small craft advisory at Dec 19, 2008, 9:50 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2008, 9:50 PM EST (02:50 UTC)
Expired
Dec 20, 2008, 3:00 PM EST
In force
17 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

229 
WHUS71 KCLE 200250
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
950 PM EST FRI DEC 19 2008


LEZ142>149-201100-
/O.CAN.KCLE.GL.W.0025.000000T0000Z-081220T0300Z/
/O.NEW.KCLE.SC.Y.0089.081220T0250Z-081220T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
950 PM EST FRI DEC 19 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

NORTHEAST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS
OVERNIGHT. WHILE GALE CONDITIONS HAVE ENDED ON LAKE ERIE HOWEVER 
CONDITIONS WILL REMAIN POTENTIALLY HAZARDOUS TO SMALL CRAFT
THROUGH SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-162>169-200400-
/O.CAN.KCLE.GL.W.0025.000000T0000Z-081220T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
950 PM EST FRI DEC 19 2008

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WIDESPREAD GALE CONDITIONS HAVE ENDED ON LAKE ERIE.

$$
2 follow-up statements
175 
WHUS71 KCLE 200907
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
407 AM EST SAT DEC 20 2008

...GALE FORCE WINDS POSSIBLE STARTING SUNDAY...

.LOW PRESSURE WILL TRACK ACROSS SOUTHERN MICHIGAN TO SOUTHERN
ONTARIO EARLY SUNDAY. SOUTHWEST GALES WILL QUICKLY DEVELOP ON
SUNDAY AND PERSIST INTO SUNDAY NIGHT. WINDS WILL SHIFT TO
NORTHWEST GALES LATE SUNDAY NIGHT WITH THE PASSAGE OF A TROUGH.

LEZ142>149-202000-
/O.CON.KCLE.SC.Y.0089.000000T0000Z-081220T2000Z/
/O.NEW.KCLE.GL.A.0004.081221T1200Z-081222T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
407 AM EST SAT DEC 20 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST
THIS AFTERNOON. 

NORTHEAST WINDS WILL VEER TO THE EAST AND ALLOW THE WAVES TO
SUBSIDE UNDER FOUR FEET LATE THIS AFTERNOON.

SOUTHWEST TO WEST GALES TO 40 KNOTS WILL BE LIKELY SUNDAY AND
SUNDAY NIGHT...BECOMING NORTHWEST AND DIMINISHING TO BELOW GALE
FORCE ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-202000-
/O.NEW.KCLE.GL.A.0004.081221T1200Z-081222T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
407 AM EST SAT DEC 20 2008

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING. 

SOUTHWEST TO WEST GALES TO 40 KNOTS WILL BE LIKELY SUNDAY AND
SUNDAY NIGHT...BECOMING NORTHWEST AND DIMINISHING TO BELOW GALE
FORCE ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

OUDEMAN
510 
WHUS71 KCLE 201537
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 AM EST SAT DEC 20 2008

...GALE FORCE WINDS POSSIBLE STARTING SUNDAY...

.LOW PRESSURE WILL TRACK ACROSS SOUTHERN MICHIGAN TO SOUTHERN
ONTARIO EARLY SUNDAY. SOUTHWEST GALES WILL QUICKLY DEVELOP ON
SUNDAY AND PERSIST INTO SUNDAY NIGHT. WINDS WILL SHIFT TO
NORTHWEST GALES LATE SUNDAY NIGHT WITH THE PASSAGE OF A TROUGH.

LEZ142>149-202345-
/O.CON.KCLE.SC.Y.0089.000000T0000Z-081220T2000Z/
/O.CON.KCLE.GL.A.0004.081221T1200Z-081222T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1037 AM EST SAT DEC 20 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY MORNING. 

EAST WINDS WILL CONTINUE THIS AFTERNOON AND DIMINISH ENOUGH TO ALLOW
THE WAVES TO SUBSIDE UNDER FOUR FEET LATE THIS AFTERNOON.

SOUTHWEST TO WEST GALES TO 40 KNOTS ARE POSSIBLE SUNDAY AFTERNOON AND
SUNDAY NIGHT...BECOMING NORTHWEST AND DIMINISHING TO BELOW GALE
FORCE ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-202345-
/O.CON.KCLE.GL.A.0004.081221T1200Z-081222T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1037 AM EST SAT DEC 20 2008

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING. 

SOUTHWEST TO WEST GALES TO 40 KNOTS ARE POSSIBLE SUNDAY AFTERNOON
AND SUNDAY NIGHT...BECOMING NORTHWEST AND DIMINISHING TO BELOW
GALE FORCE ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 8:01 PM EST, 1 hour 49 minutes earlier.

Area forecast discussion, Dec 19, 8:01 PM EST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
801 PM EST FRI DEC 19 2008

.SYNOPSIS...
LOW PRESSURE WILL MOVE TO THE EAST COAST TONIGHT AS WEAK HIGH
PRESSURE BUILDS ACROSS THE OHIO VALLEY. THE HIGH WILL ONLY REMAIN
ACROSS THE REGION FOR A SHORT TIME AS ANOTHER LOW WILL MOVE
THROUGH OHIO AND PENNSYLVANIA SUNDAY MORNING. A TROUGH WILL REMAIN
ACROSS THE AREA THROUGH THE EARLY PART OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
QUICK UPDATE TO GET RID OF THE WINTER WEATHER ADVISORY FOR THE
CORNER GROUPS. FREEZING DRIZZLE IS ESSENTIALLY DONE AT ALL SITES
AND WITH HIGH CLOUDS MOVING IN FROM THE SOUTHWEST...FLURRIES OR
LIGHT SNOW WOULD BE THE PRECIP TYPE INSTEAD OF FREEZING DRIZZLE. I
WILL MENTION A LOW CHANCE POP FOR LIGHT SNOW ACROSS THE EASTERN
COUNTIES BUT KEEP THE REMAINDER OF THE FORECAST AREA DRY. UPDATE
ALREADY OUT...DID NOT MAKE ANY ADJUSTMENTS TO TEMPS BUT I WILL RE-
EVALUATE AGAIN AFTER 9-10PM AND SEND ANOTHER UPDATE IF NECESSARY.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
A BRIEF LULL IN THE WEATHER DEPARTMENT TAKES PLACE ON SATURDAY AS
RIDGE EXTENDING SOUTH ACROSS THE AREA TAKES CONTROL OF THE WEATHER
ACROSS THE REGION.

ANOTHER STORM SYSTEM APPROACHES FROM THE WEST AND THIS STORM WILL
TRACK WELL SOUTH OF THE REGION. MODELS ARE IN AGREEMENT IN THIS
FEATURE KEEPING MUCH OF THE WARM AIR WELL SOUTH OF THE REGION AS
WELL. THIS SHOULD KEEP PRECIPITATION IN THE FORM OF ALL SNOW. SNOW
SHOULD BEGIN TO SPREAD INTO THE REGION SATURDAY NIGHT AND CONTINUE
INTO SUNDAY MORNING.

LOW SHIFTS TO THE NORTHEAST AND BECOMES SITUATED OVER EASTERN LAKE
ERIE BY SUNDAY AFTERNOON. A STRONG COLD FRONT WILL RACE EAST
ACROSS THE REGION DURING THE DAY PLUMMETING TEMPERATURES DURING
THE LATE AFTERNOON.

FLOW BECOMES WELL ALIGNED BY SUNDAY NIGHT ALONG THE LAKE SHORE AND
WILL SET UP SOME LAKE EFFECT SNOW BANDS. THE BANDS ARE EXPECTED TO
SHIFT FURTHER INLAND BY MONDAY MORNING. THE POTENTIAL EXISTS FOR
ANOTHER SIGNIFICANT LAKE EFFECT SNOW EVENT SUNDAY NIGHT INTO
MONDAY.

THE SHARPLY COLDER TEMPERATURES AND TIGHT GRADIENT OVER THE REGION
WILL ALSO CAUSE PROBLEMS FOR DANGEROUSLY COLD WIND CHILLS SUNDAY
NIGHT. THE GUSTY WINDS WILL CAUSE PROBLEMS WITH SIGNIFICANT
BLOWING AND DRIFTING OF THE SNOW. WE WILL HAVE TO CONTINUE TO
MONITOR THIS SITUATION FOR POSSIBLE LAKE EFFECT SNOW WATCHES AND
WARNINGS.

THE VERY COLD AIR AND GUSTY WINDS WILL CAUSE DANGEROUSLY COLD WIND
CHILLS ACROSS THE ENTIRE FORECAST AREA SUNDAY NIGHT INTO MONDAY.

THE SNOW IS EXPECTED TO CONTINUE IN THE NORTHEAST AS LAKE EFFECT
WHILE THE REST OF THE AREA BEGINS TO SEE THE INFLUENCE OF SOME
WRAP AROUND MOISTURE AND ASSOCIATED PVA INTO THE FORECAST AREA.
THE SYNOPTIC MOISTURE WILL HELP TO ENHANCE THE LAKE EFFECT ALREADY
ONGOING DURING THE MONDAY NIGHT PERIOD.

ALL GUIDANCE TEMPERATURES LEANING TOWARD THE SHARPLY COLDER
TEMPERATURE TREND THROUGH THIS PERIOD AND WILL NOT BE DEVIATING
TOO MUCH FROM THEM THIS GO AROUND.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
NO BIG CHANGES ANTICIPATED FOR THE LONG RANGE TUESDAY THRU
THURSDAY. HIGH PRESSURE ON TUESDAY GIVES WAY TO AN
APPROACHING COLD FRONT. WILL CONTINUE WITH SNOW AS THE
PCPN TUESDAY NIGHT AND MIX RAIN AND SNOW WEDNESDAY.
AT LEAST IT WILL BE DRY FOR THE MOST PART THURSDAY...THEN
ANOTHER SYSTEM APPROACHES FRIDAY WITH MORE SNOW.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
CONDITIONS MVFR TO IFR ACROSS THE AREA WITH LIFR AT KMFD IN FOG
AND LOW CIGS. SURFACE LOW IN NORTH CENTRAL PA SRN NY BORDER AT 23Z
WITH A TROF EXTENDING SOUTHWEST THROUGH KYNG VICINITY AND SOUTH OF
KMNN. FLOW IS NORTHERLY ACROSS THE AREA BEHIND THE TROF WITH
COLDER AIR NOW FILLING IN. PRECIP WITH THE MAIN SYSTEM HAS PULLED
EAST OF THE AREA. SLIGHTLY DRIER AIR WILL SLOWLY FILL IN DURING
THE PERIOD AND WITH THAT EXPECT CIGS TO SLOWLY LIFT THROUGH THE
NIGHT AND SATURDAY. THROUGH THE EVENING WILL LIFT CONDITIONS FROM
IFR TO MVFR ALTHOUGH KMFD COULD TAKE MUCH OF THE NIGHT. BY
SATURDAY EXPECT ALL AREAS MVFR CIGS WITH VISIBILITIES
UNRESTRICTED.

OUTLOOK...HIGH PRESSURE MOVES ACROSS THE AREA SATURDAY AND
WE COULD SEE SOME PARTIAL CLEARING...BUT MVFR CIGS WILL LIKELY
PREVAIL WITH MOISTURE TRAPPED BELOW INVERSION. MVFR AND IFR
CONDITIONS LIKELY LATE SATURDAY NIGHT AND SUNDAY AS MOISTURE AND
MIXED BAG OF PRECIP WORKS INTO THE AREA LATE SATURDAY
NIGHT...CHANGING TO ALL SNOW SHOWERS ON SUNDAY. MVFR AND IFR
CONDS MONDAY ESPECIALLY NORTHEAST OHIO VFR CONDITIONS
MONDAY NIGHT AND EARLY TUESDAY. LATE TUESDAY BACK TO
MVFR/IFR CONDS.

&&

.MARINE...
THE GALES SHOULD DIMINISH BELOW GALE CRITERIA BY LATER THIS
EVENING BUT SMALL CRAFT CONDITIONS LOOK TO THEN CONTINUE MOST OF
THE TIME INTO SUNDAY WHEN GALES WILL REDEVELOP AS ARCTIC AIR IS
DRAWN ACROSS THE LAKE AS ANOTHER LOW EXITS THE AREA. AS THE FLOW
TURNS SOUTH AHEAD OF THE LOW SATURDAY NIGHT INTO EARLY SUNDAY WIND
SPEEDS FOR PART OF THE TIME MAY BE BELOW SCA CRITERIA. DURING THE
DAY MONDAY DIMINISHING FLOW SHOULD ALLOW FOR A DROP BACK TO SCA
FROM GALE WARNINGS WHICH SHOULD SHIFT INTO THE EASTERN HALF OF THE
LAKE BY EVENING AS HIGH PRESSURE IS EXPECTED TO MOVE CLOSE TO THE
LAKE. A SHIFT TO S FLOW LOOKS ON TRACK TUE INTO EARLY WED BEFORE
ANOTHER LOW IS EXPECTED TO MOVE ACROSS THE REGION LEADING TO A
RETURN TO W OR NW FLOW LATER WED INTO WED EVENING. CONFIDENCE IN
THE MODEL FORECASTS IS QUITE HIGH INTO TUESDAY BUT BY WEDNESDAY
THERE IS DIFFERENCE IN THE TIMING AND TRACK OF THE LOW SO THE
FORECAST BY THEN IS MUCH MORE UNCERTAIN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR LEZ061-142>149-
     162>169.

&&

SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LOMBARDY
LONG TERM...BC
AVIATION...TK
MARINE...ADAMS
Hazardous weather outlook, Dec 19, 7:42 PM EST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
742 PM EST FRI DEC 19 2008

OHZ003-006>010-017>023-027>033-036>038-047-210045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
742 PM EST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE POTENTIAL EXISTS FOR DANGEROUSLY COLD WIND CHILLS SUNDAY NIGHT
INTO MONDAY MORNING AS GUSTY WINDS AND COLD TEMPERATURES AFFECT
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-089-PAZ001>003-210045-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
742 PM EST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MUCH COLDER AIR IS EXPECTED TO MOVE SOUTHEAST INTO THE REGION IN
THE WAKE OF A STORM SYSTEM SUNDAY NIGHT INTO MONDAY. THERE IS THE
POSSIBILITY FOR HEAVY LAKE EFFECT SNOW WITH SEVERAL INCHES OF SNOW
ACCUMULATION IN THE SNOWBELT SUNDAY NIGHT INTO MONDAY.

GUSTY WINDS AND THE COLD TEMPERATURES WILL COMBINE FOR A
POTENTIALLY HAZARDOUS WEATHER SITUATION SUNDAY NIGHT INTO MONDAY
WITH DANGEROUSLY COLD WIND CHILLS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-210045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
742 PM EST FRI DEC 19 2008

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE FORCE WINDS WILL ALSO BE POSSIBLE ON SUNDAY AND SUNDAY NIGHT.

FREEZING SPRAY WILL AFFECT THE MARINE INTERESTS SATURDAY AFTERNOON
THROUGH MONDAY AS WINDS INCREASE ON LAKE ERIE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 4:07 AM ESTGale WatchCLE12 hr
Dec 20, 2:54 PM ESTLake Effect Snow WatchCLEAshtabula, Geauga, Lake13 hr
Dec 20, 4:06 PM ESTHigh Wind WatchCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more12 hr
Dec 20, 4:10 PM ESTGale WarningCLE42 hr
Dec 20, 4:10 PM ESTHeavy Freezing Spray WarningCLE42 hr

Nearby

Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.